Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
radin11

Question about differin and accutane

Recommended Posts

Before I started accutane I was on differin gel and septra or something (generic bactrim) and the differin really seemed to help take swelling and color out of acne, and made my skin feel a lot better

Now im on accutane (11th day right now) and I'm getting some cysts back on my face where i had them MONTHS ago, like exact same spot.

What would happen if i used differin like.. twice on them while on accutane?

Is my skin gonna turn really red or what?

Anyone who's tried it or has a derma who has them on a cream and accutane please let me know!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×